MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 6 INCH HEP LOCK EXT SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 6 INCH HEP LOCK EXT SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 20035E
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that 6 inch hep lock ext set would not flush and was difficult to connect.The following information was provided by the initial reporter: event 1: material #: 20035e, batch/ lot #: unknown.It was reported that the extension set would not flush.Event 2: material #: 20035e , batch/ lot #: unknown.It was reported that the syringe was difficult to connect.Not the first time had difficulty w/item; today unable to draw blood off site w/use of 2 different luer locks, then attempted to flush extension tubing w/saline to save iv site and would not flush (in mean time, pt bleeding on floor); will not use this item again unless absolutely necessary as each time have had difficulty of some kind -pt c/o pain as tubing to stiff and pulls on iv site, difficulty getting syringe to connect.
 
Event or Problem Description
It was reported that 6 inch hep lock ext set would not flush and was difficult to connect.The following information was provided by the initial reporter: event 1: material #: 20035e batch/ lot #: unknown it was reported that the extension set would not flush.Event 2: material #: 20035e batch/ lot #: unknown it was reported that the syringe was difficult to connect.Not the first time had difficulty w/item; today unable to draw blood off site w/use of 2 different luer locks, then attempted to flush extension tubing w/saline to save iv site and would not flush (in mean time, pt bleeding on floor); will not use this item again unless absolutely necessary as each time have had difficulty of some kind -pt c/o pain as tubing to stiff and pulls on iv site, difficulty getting syringe to connect.
 
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.It was reported that the extension set would not flush, and it was reported that the syringe was difficult to connect.The customer complaints could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 20035e because a lot number was not provided by the customer.Due to no samples being received, investigations could not be performed and root causes could not be determined.

Brand Name
6 INCH HEP LOCK EXT SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10959066
Report Number9616066-2020-20520
Device Sequence Number14208059
Product Code FPA
UDI-Device Identifier37613203012004
UDI-Public37613203012004
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number20035E
Device Catalogue Number20035E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer12/11/2020
Initial Report FDA Received Date12/07/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1